Medical Specialty >> Gastroenterology

Doctors Lounge - Gastroenterology Answers

Back to Gastroenterology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/15/2017.

Forum Name: Liver Diseases

Question: Liver enzimes, need help


 bodave2 - Fri Dec 22, 2006 12:40 pm

I first had a issue when i was 17. I started iching all over and had tingeling in my hands and feet , had high bilirubin levels and alcaline phosphate so I thought i had mono or hepititus but all was negative. I then got a sonogram and it was normal, the Clorestamine they put me on got rid of the itching and i had no swelling in my liver and eventualy they just said I was "growing" and had nothing to worrie about. 6 years later and its come back. I had sever itching and i knew what it was instantly. Same tests High bilirubin and high alcaline phosphate. Tested for HEP and all clean. Got a sonogram, nothing abnormal. Im on Phonobarbital and clorestamine and the itching is gone. My last lab showed all enzymes back in normal range but now i have pain in uper right quadrent and back. Could this be a side effect of the clorestamine becouse im very constipated. Also im going to go see a GI when i get some money but in the mean time im so scared. what could this be ? its obviously chronic

any ideas?

-David Bohannon
 bodave2 - Sat Dec 23, 2006 8:14 am

one more thing, I was reading about Autoimmune Hepatitis and it freaked me out becouse a symptom is spider angiomas and I had one zaped off my face THIS YEAR! my doctor seemed to think im fine but everything is seeming to point to some horrable liver problem.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us